MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY, 1LYR 16FR 10ML LATEX URN METER

MEDLINE INDUSTRIES INC. MEDLINE; TRAY, 1LYR 16FR 10ML LATEX URN METER
Model Number DYND160216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end user was using a catheter to improve comfort during end of life care.While inserting the catheter the nurse noticed that the balloon was not inflating and appeared to be leaking.When the nurse found the catheter to be leaking the nurse removed the catheter and inserted a new catheter.There was no serious injury noted.The sample was discarded and is not available to be returned for evaluation.No additional information is available.Due to the reported incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that while inserting the catheter the nurse noticed that the balloon was not inflating and appeared to be leaking.The nurse removed the catheter and inserted a new catheter.

Brand Name
MEDLINE
Common Device Name
TRAY, 1LYR 16FR 10ML LATEX URN METER
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11682238
Report Number1417592-2021-00081
Device Sequence Number16924472
Product Code OHR
UDI-Device Identifier10884389287705
UDI-Public10884389287705
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND160216
Device Catalogue NumberDYND160216
Device Lot Number20IBE429
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight103